MAUDE Adverse Event Report: BIOMET 3I LOCATOR® ABUTMENT 4.1MM(D) X 4MM(H); DENTAL SCREW

BIOMET 3I LOCATOR® ABUTMENT 4.1MM(D) X 4MM(H); DENTAL SCREW
Model Number LOA004
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Implant date unknown / not provided.Explant date unknown / not provided.
 
Event or Problem Description
It was reported that locator was fractured in the implant.Clinician indicated that the fractured portion was removed from the implant and a new locator was placed.No delay or injury.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zest quality assurance has conducted an investigation into the complaint reported by your company which included the below elements, as indicated.The complaint report was received, reviewed, and evaluated by the zest dental solutions complaint process in compliance with applicable fda and ous country regulations.Applicable zest internal lot history records were reviewed to evaluate whether any internal deviations, non-conformances, or problems occurred during the manufacture of the lot, which could cause or contribute to the reported complaint condition.A review of other zest complaint files and related trending data for similar incidents was performed to evaluate whether other similar complaints have been received and if data suggests any adverse trends may have contributed to the complaint root cause.Condition of the returned complaint related product was evaluated to confirm the reported product complaint.If applicable and if available, retained product or product remaining in stock was evaluated to confirm the reported product complaint.Condition of the returned complaint related equipment was evaluated by repair technician to confirm the reported complaint and assess needed repairs (if any).As part of each complaint investigation, zest performs an analysis to determine the root-cause of the reported problem.Depending upon the information provided, a true root-cause may or may not be determined.In these cases, the most-likely cause of the reported issue would be determined.Other known issues that are inherent to the business operations, typically ones that are related to shipping, handling, customer service, or other, are internally tracked and continually trended for unusual increases.As a result of the above investigation, zest has concluded the following as the root-cause or most likely root-cause of the reported complaint condition: root-cause or most likely root-cause cannot be determined based upon the information provided.No manufacturing defect was found.The reported complaint condition cannot be verified.

Brand Name
LOCATOR® ABUTMENT 4.1MM(D) X 4MM(H)
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10053657
Report Number0001038806-2020-00769
Device Sequence Number3293464
Product Code DZE
UDI-Device Identifier00844868009566
UDI-Public(01)00844868009566(17)231121(10)1222992(241)LOA004
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
K012911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/21/2023
Device Model NumberLOA004
Device Catalogue NumberLOA004
Device Lot Number1222992
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer06/22/2020
Initial Report FDA Received Date05/13/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;